Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Monamimi

Second Round Of Accutane

Hi

I had moderate acne in my teens and about 7years ago and was prescribed accutane. I was on 20mg for six months straight. My skin was perfect and everything was going really well. And then about three/four weeks ago my skin broke out like in horrible cystic acne. I have red bumps all over my face and my skin feels as though its covered in oil.

Now when the first pimple popped up I didnt mind cause I figured its normal it'll go away in a days time. But now my skin is crazy covered in zits.

Luckily for me the first time I was on accutane I didnt have any side effects. I had dry lips the first week and that was about it. So I have no issues with going on it for a second time. I would just like to know if anyone else has experienced the same situation with their acne reutrning worse than before?

Also im moving to Kuwait in a weeks time and well I would like to know if there are any people there that are/have used accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×